# SDR AALA2018081659020

- Difficulty date: August 12, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 3,610 hours, 1,462 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: U26B
- Part serial: C8726
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. UNABLE TO CONTROL RUDDER, TRIM STUCK 2-5 UNITS TO RIGHT, UNABLE TO CENTER, LANDED 5 UNITS TO THE LEFT.  THE AIRCRAFT WAS GROUNDED.  REPLACED AILERON AND RUDDER TRIM CONTROL MODULE IAW AMM 27-11-94, AND RUDDER TRIM ACTUATOR PER AMM 27-21-87. OPERATIONS CHECK GOOD. THIS SDR IS FOR RUDDER TRIM ACTUATOR.
